MathSciNet Relay Station
MathSciNet bibliographic data
MR2865767 (2012g:93112) 93D05 (68M12 93C65)
Donkers, M. C. F.; Heemels, W. P. M. H.; van de Wouw, Nathan; Hetel, Laurentiu Stability analysis of networked control systems using a switched linear systems approach. IEEE Trans. Automat. Control 56 (2011), no. 9, 2101–2115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement